Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2019, Article ID 8981528, 8 pages
https://doi.org/10.1155/2019/8981528
Research Article

Multiple Solutions for a Class of Fractional Schrödinger-Poisson System

1School of Applied Mathematics, Shanxi University of Finance and Economics, Taiyuan 030006, China
2School of Mathematical Sciences, Shanxi University, Taiyuan 030006, China

Correspondence should be addressed to Anran Li; nc.ude.uxs@narnail

Received 8 June 2019; Accepted 16 July 2019; Published 31 July 2019

Academic Editor: Richard I. Avery

Copyright © 2019 Lizhen Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate a class of fractional Schrödinger-Poisson system via variational methods. By using symmetric mountain pass theorem, we prove the existence of multiple solutions. Moreover, by using dual fountain theorem, we prove the above system has a sequence of negative energy solutions, and the corresponding energy values tend to . These results extend some known results in previous papers.